Open Access
Translator Disclaimer
April 2000 On the validity of the log-Sobolev inequality for symmetric Fleming-Viot operators
Wilhelm Stannat
Ann. Probab. 28(2): 667-684 (April 2000). DOI: 10.1214/aop/1019160256

Abstract

We prove that Fleming –Viot operators with parent-independent mutation satisfy a logarithmic Sobolev inequality ifand only ifthe set oftypes is finite.

Citation

Download Citation

Wilhelm Stannat. "On the validity of the log-Sobolev inequality for symmetric Fleming-Viot operators." Ann. Probab. 28 (2) 667 - 684, April 2000. https://doi.org/10.1214/aop/1019160256

Information

Published: April 2000
First available in Project Euclid: 18 April 2002

zbMATH: 1044.60037
MathSciNet: MR1782270
Digital Object Identifier: 10.1214/aop/1019160256

Subjects:
Primary: 60G57, 60J35
Secondary: 60K35, 92D15

Rights: Copyright © 2000 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.28 • No. 2 • April 2000
Back to Top